# SDR SWAA2023030812422

- Difficulty date: March 4, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 34,799 hours, 15,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MID CABIN CEILING SIGN BROKEN<[01] REPLACED EMERGENCY EXIT SIGN MID CABIN IAW AMM 33-51-01 OPS CHECK GOOD
